# SDR IPXA2019073145148

- Difficulty date: July 31, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 56,265 hours, 18,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200008704
- Part serial: TAG01699012
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EXIT LIGHT COVER WILL NOT STAY SECURE. R&R EXIT SIGN LENS COVER PER AMM 33-57-01. ESR: IPC 52-11-02-10-A ITEM 075.
